| Catalog Number |
2426-0500 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was leaking the following information was received by the initial reporter with the following verbatim it was reported by customer that iv tubing leaking.This connection is not completely separated, but barely connected, thus the fluid leaks out.
Additional Manufacturer Narrative
The customer reported the tubing is barely connected, and is leaking.One set of material 2426-0500, lot 24073135 was returned.Upon initial visual examination, the set had no defects or abnormalities.The set was infused with water by gravity, and the leakage was observed at the tubing inlet of the first ysite.The complaint of leakage is verified.Just as was reported, the tubing was only half connected and the one side was glued with solvent, and the other side had no connection.The manufacturing plant found the root cause for the separation to be related to solvent dispenser malfunction.The plant modified the cleaning process to bushing using new ultrasonic washing machine under an engineering change control.In addition, the time of bushing change (to clean) decreased to assure a correct dispensing of solvent.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.